# SDR AALA201808289009

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 53,641 hours, 15,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disengaged
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE LIGHT BURNED OUT.  FOUND R4 GIRT BAR NOT ENGAGING PROPERLY. INSTALLED THE GIRT BAR IAW AMM 25-16-10.  ACCOMPLISHED REQUIRED CHECKS. SLIDE ENGAGE LIGHT CHECKS NORMAL.
